# SDR PCAA9500247

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817EX
- Make and model: Dhav DHC8102
- Aircraft serial: 191
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 570347001
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT WITH GEAR SELECTED UP, A LOUD CONTINUOUS RUMBLING NOISE HEARD IN NOSE WHEEL AREA.  LEFT MAIN AND NOSE DOOR YELLOW LIGHTS STAYED ON AND RIGHT MAIN RED JACKED AIRCRAFT.  PERFORMED SEVERAL GEAR RETRACTION TESTS.  GEAR AND INDICATIONS OPERATED NORMALLY.  TEST FLIGHT PERFORMED UNSATISFACTORY.  AIRCRAFT RETURNED FOR FURTHER TROUBLESHOOTING AND REPAIRS.  REMOVED AND REPLACED RIGHT ENGINE DRIVEN PUMP, BLED HYDRAULIC SYSTEM.  SUBSEQUENT TEST FLIGHT SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
